MAUDE Adverse Event Report: TEPHA, INC. GALAFLEX 3D; GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D),

TEPHA, INC. GALAFLEX 3D; GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D),
Model Number 100042-07
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Discomfort/Pain (4504)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed and the product met all specifications throughout the manufacturing process.The sterilization process met all validated parameters.This issue is listed as a possible adverse reaction within the ifu: adverse reactions possible complications include infection, seroma, pain, scaffold migration, wound dehiscence, hemorrhage, adhesions, hematoma, inflammation, extrusion and recurrence of the soft tissue defect.In pre-clinical testing, galaflex scaffold elicited a minimal tissue reaction characteristic of foreign body response to a substance.The tissue reaction resolved as the scaffold was resorbed.
 
Event or Problem Description
Physician reported to manufacturer's representative that he had a patient that had surgery on (b)(6) 2019 for a breast lift with galaflex mesh.Additional procedures included abdominoplasty as well as brachioplasty.The mesh was used as an overlay over the central breast mound and around the areola.Everything was progressing completely normally until (b)(6) 2019 when the patient developed the abscess over the right breast requiring drainage after failure to respond to antibiotics.She appeared to have resolved with incision and drainage as well as doxycycline and the issue was in the process of resolution.However, on a recent follow-up examination, the patient was presenting with device extrusion so the surgeon decided to remove portions of the device.

Brand Name
GALAFLEX 3D
Common Device Name
GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D),
Manufacturer (Section D)
TEPHA, INC.
99 hayden ave
suite 360
lexington MA 02421
MDR Report Key11577338
Report Number3005670760-2021-00004
Device Sequence Number3599555
Product Code OOD
UDI-Device Identifier00855920006201
UDI-Public01008559200062011721101210190525
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2021
Device Model Number100042-07
Device Catalogue NumberSH3D07
Device Lot Number190525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR